# SDR DALA2015090805520

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y765 ON CENTER WING BOX FROM FRAME 36 TO FRAME 41.  REPLACED SEAT TRACK +Y765 ON CENTER WING BOX FROM FRAME 36 TO FRAME 41, SRM 51-72-11 AND DWG D53370500.
